MathSciNet Relay Station
MathSciNet bibliographic data
MR3010632 11G42
Delaygue, Éric Intégralité des coefficients de Taylor de racines d'applications miroir. (French) [Integrality of the Taylor coefficients of roots of mirror maps] J. Théor. Nombres Bordeaux 24 (2012), no. 3, 623–638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement